Alert archive / California / Wind Advisories in 2006

Wind Advisory 19, NWS San Diego, CA

May 27, 2006Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at May 27, 2006, 2:48 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 27, 2006, 12:00 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 27, 2006, 2:48 AM PDT (09:48 UTC)
In effect from
May 27, 2006, 12:00 PM PDT
Expired
May 28, 2006, 2:30 AM PDT
In force
15 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2006-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2006-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 270948
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
248 AM PDT SAT MAY 27 2006

...STRONG GUSTY WINDS FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON
AND TONIGHT...

.A TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL
INCREASE THE ONSHORE FLOW...BRINGING STRONG GUSTY WINDS TO THE
MOUNTAINS AND DESERTS THIS AFTERNOON AND TONIGHT.

CAZ055-056-058-271900-
/O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
248 AM PDT SAT MAY 27 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY.

WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 50 MPH. WINDS ARE EXPECTED TO BE
STRONGEST AND MOST WIDESPREAD ON THE DESERT SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-271900-
/O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
APPLE AND LUCERNE VALLEYS-
248 AM PDT SAT MAY 27 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY.

WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 45 MPH. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ062-271900-
/O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
SAN DIEGO COUNTY DESERTS-
248 AM PDT SAT MAY 27 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY.

WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 45 MPH. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ061-271900-
/O.NEW.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
COACHELLA VALLEY-
248 AM PDT SAT MAY 27 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT SUNDAY.

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 45 MPH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
3 follow-up statements
000 
WWUS76 KSGX 271800
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1100 AM PDT SAT MAY 27 2006

...STRONG GUSTY WINDS FOR THE MOUNTAINS AND DESERTS THIS
AFTERNOON AND TONIGHT...

.A TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL
INCREASE THE ONSHORE FLOW...BRINGING STRONG GUSTY WINDS TO THE
MOUNTAINS AND DESERTS THIS AFTERNOON AND TONIGHT.

CAZ055-056-058-280200-
/O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
1100 AM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 50 MPH. WINDS ARE EXPECTED TO BE
STRONGEST AND MOST WIDESPREAD ON THE DESERT SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-280200-
/O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
APPLE AND LUCERNE VALLEYS-
1100 AM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 45 MPH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ062-280200-
/O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
SAN DIEGO COUNTY DESERTS-
1100 AM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 45 MPH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ061-280200-
/O.CON.KSGX.WI.Y.0019.060527T1900Z-060528T1100Z/
COACHELLA VALLEY-
1100 AM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT. WINDS WILL GUST TO 45 MPH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 280155
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
655 PM PDT SAT MAY 27 2006

...STRONG GUSTY WINDS FOR THE MOUNTAINS AND DESERTS TONIGHT...

.A TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL
INCREASE THE ONSHORE FLOW...BRINGING STRONG GUSTY WINDS TO THE
MOUNTAINS AND DESERTS THROUGH TONIGHT.

CAZ055-056-058-281000-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
655 PM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT. WINDS
ARE EXPECTED TO BE STRONGEST AND MOST WIDESPREAD ON THE DESERT
SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-281000-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/
APPLE AND LUCERNE VALLEYS-
655 PM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ062-281000-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/
SAN DIEGO COUNTY DESERTS-
655 PM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER MIDNIGHT.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ061-281000-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/
COACHELLA VALLEY-
655 PM PDT SAT MAY 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE THROUGH THIS EVENING...GRADUALLY DIMINISHING AFTER
MIDNIGHT.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSGX 280930
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 AM PDT SUN MAY 28 2006

...WIND ADVISORY HAS BEEN CANCELLED FOR THE MOUNTAINS AND DESERTS
OF EXTREME SOUTHWESTERN CALIFORNIA...

.WINDS ARE SLOWLY DECREASING BEHIND A TROUGH OF LOW PRESSURE
MOVING INLAND THROUGH THE GREAT BASIN. WINDS IN THE MOUNTAINS AND
DESERTS WILL GRADUALLY DECREASE THIS MORNING.

CAZ055-056-058-060>062-281030-
/O.CAN.KSGX.WI.Y.0019.000000T0000Z-060528T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
230 AM PDT SUN MAY 28 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

AREAS OF NORTH TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40
MPH WILL SLOWLY DECREASE THROUGH SUNRISE.

$$

MARTIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 26, 9:30 PM PDT, 5 hours 18 minutes earlier.

Area forecast discussion, May 26, 9:30 PM PDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT FRI MAY 26 2006

.SYNOPSIS...UPPER LEVEL LOW PRESSURE WILL BRING COOLING AND A DEEP
MARINE LAYER FOR PERSISTENT LOW CLOUDS WEST OF THE MOUNTAINS THIS
WEEKEND. PATCHY FOG AND DRIZZLE IN THE LATE NIGHTS AND MORNINGS.
WINDY IN THE MOUNTAINS AND DESERTS AT TIMES...ESPECIALLY SATURDAY
AFTERNOON AND EVENING. SLIGHTLY WARMER EARLY NEXT WEEK AS THE LOW
WEAKENS. FAIR AND WARMER WITH A DECREASING MARINE LAYER DURING THE
SECOND HALF OF NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE SOUTHWEST
STATES.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THERE WAS PARTIAL CLEARING OF THE MARINE LAYER STRATUS IN THE EARLY
AFTERNOON...MAINLY IN SAN COUNTY AND PORTIONS OF THE INLAND EMPIRE.
IT BEGAN SPREADING INTO THE SAN DIEGO COUNTY VALLEYS AGAIN BY ABOUT
01Z. THE 00Z NKX SOUNDING HAD A STRENGTHENING INVERSION BASED NEAR
3100 FT WITH DRY WLY WINDS ALOFT. STRONG ONSHORE GRADIENTS CONTINUE
WITH ABOUT 9 MB SAN-IPL.

UPPER TROUGHING WILL SUPPORT A CONTINUING EDDY...RESULTING IN A DEEP
AND PERSISTENT MARINE LAYER THROUGH THE WEEKEND. LOW CLOUDS WILL GET
INTO THE COASTAL MOUNTAIN SLOPES EACH MORNING WITH LOCAL FOG. AREAS
OF DRIZZLE TONIGHT AND SAT MORNING WITH LITTLE CLEARING EXPECTED ON
SAT. WITH A DEEP MARINE LAYER AND COOLING ALOFT TO WEAKEN THE
INVERSION...A REVERSE CLEARING PATTERN IS LIKELY ON SUN WITH PARTLY
CLOUDY SKIES IN THE AFTERNOON W OF THE MOUNTAINS. THERE WILL BE
COOLING IN MOST AREAS SAT AND SUN...THEN SOME WARMING AND A DECREASE
IN THE MARINE LAYER MON AS THE UPPER TROUGH MOVES E AND HEIGHTS
BEGIN TO RECOVER. INCREASING WINDS ALOFT AND ONSHORE FLOW WILL CAUSE
LOCAL GUSTY WINDS IN THE MOUNTAINS AND DESERTS...MAINLY DURING THE
AFTERNOONS AND EVENINGS. WINDS WILL BE STRONGEST SAT AFTERNOON AND
EVENING WHEN THEY COULD LOCALLY REACH ADVISORY STRENGTH. WNW SWELL
WILL CONTINUE ABOVE NORMAL SURF INTO SUN.

DRY CONDITIONS AND STRONG WINDS WILL INCREASE THE FIRE WEATHER
HAZARD IN THE DESERTS AND ON DESERT SLOPES OF THE MOUNTAINS...BUT
PROBABLY NOT FOR A LONG ENOUGH TIME PERIOD NOR WIDESPREAD ENOUGH FOR
A FIRE WEATHER WATCH. THE WINDS WILL NOT BE AS STRONG SUN OR MON.

LONGER RANGE PROGS INDICATE UPPER LEVEL HIGH PRESSURE BUILDING OVER
THE SW TUE THROUGH FRI OF NEXT WEEK. THIS WILL GENERALLY BRING A
WARMING TREND AND DECREASING MARINE LAYER.

&&

.AVIATION...LOW CLOUDS THAT CLEARED TO SOME EXTENT ACROSS INLAND
VALLEYS HAVE NOW FILLED IN WITH THE COASTAL EDDY CONTINUING TO HOLD.
CEILINGS OUTSIDE DESERT AREAS ARE GENERALLY RUNNING BETWEEN
1700-2500 FEET MSL. EXPECT OVERCAST CONDITIONS WILL PREVAIL ALL
AREAS WEST OF THE MOUNTAINS TOMORROW MORNING LIFTING GRADUALLY BY
AFTERNOON WITH A FEW BREAKS...ESPECIALLY INLAND VALLEYS. DEEPENING
MARINE LAYER WITH STRONG INVERSION WILL BE TOUGH TO BREAK TROUGH.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH RIP CURRENT RISK THROUGH SUNDAY MORNING FOR ORANGE AND
SAN DIEGO COUNTY COASTAL AREAS. SEE LAXSRFSGX.

&&

PUBLIC...PG
AVIATION...PURPURA
Hazardous weather outlook, May 26, 4:20 AM PDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
420 AM PDT FRI MAY 26 2006

CAZ042-043-271200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
420 AM PDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NORTHWEST SWELL MAY BRING HIGHER SURF AND A HIGH RIP CURRENT RISK AT
TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THROUGH SUNDAY...NORTHWEST SWELL MAY BRING HIGHER SURF AND A HIGH
RIP CURRENT RISK AT TIMES.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION
IS NOT REQUESTED...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT
SIGNIFICANT WEATHER CONDITIONS.

CAZ055-056-058-060>062-271200-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
420 AM PDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FOR SATURDAY...A TROUGH OF LOW PRESSURE AND STRONG ONSHORE FLOW MAY
BRING STRONG AND GUSTY WINDS AND INCREASED FIRE DANGER...MAINLY IN
THE AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION
IS NOT REQUESTED...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT
SIGNIFICANT WEATHER CONDITIONS.

MARTIN

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.